Alert archive / Puerto Rico / Areal Flood Warnings in 2024
Areal Flood Warning 21, NWS JSJ
NWS JSJ issued this areal flood warning at May 7, 2024, 1:53 PM CDT. It was in force for 17 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2024, 1:53 PM CDT (18:53 UTC)
- Expired
- May 8, 2024, 7:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 40 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 2:54 PM CDT | FLOOD | 2 Se Miranda, PR | Emergency management reported that Rio Mavilla was out of its banks flooding low-level bridges along the river. |
| May 7, 2:54 PM CDT | FLOOD | 2 Sw Vega Alta, PR | Emergency management in Vega Alta reported that Rio Cibuco was out of its banks flooding the bridge in PR-620. |
| May 7, 4:49 PM CDT | FLASH FLOOD | 1 Wnw Vega Alta, PR | Emergency management reported that PR-2 was impassable intersecting PR-690. Also PR-675 and PR-676 close to that area are impassable. |
| May 8, 2:25 AM CDT | FLASH FLOOD | 1 Nw Monserrate, PR | Vehicle stranded at PR 676 on intersection with PR689 due to flooding on road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted.
437
WGCA42 TJSJ 071853
FLWSJU
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Juan PR
253 PM AST Tue May 7 2024
PRC047-143-145-080345-
/O.NEW.TJSJ.FA.W.0021.240507T1853Z-240508T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Corozal PR-Vega Alta PR-Vega Baja PR-
253 PM AST Tue May 7 2024
...FLOOD WARNING IN EFFECT UNTIL 1145 PM AST THIS EVENING...
* WHAT...Urban area and small stream flooding caused by excessive
rainfall is expected.
* WHERE...Corozal, Vega Alta and Vega Baja.
* WHEN...Until 1145 PM AST.
* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying
and flood-prone locations is imminent or occurring. Streams
continue to rise due to excess runoff from earlier rainfall.
Low-water crossings are inundated with water and may not be
passable. Particularly along Rio Cibuco, Rio Indio, and its
tributaries.
* ADDITIONAL DETAILS...
- At 251 PM AST, Doppler radar and automated rain gauges
indicated heavy rain due to thunderstorms. Flooding is
ongoing or expected to begin shortly in the warned area. Up
to 2 inches of rain have fallen.
- Additional rainfall amounts up to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1849 6632 1838 6631 1838 6632 1837 6632
1837 6631 1837 6630 1831 6629 1829 6636
1832 6637 1833 6636 1834 6638 1849 6643
$$
DS4 follow-up statements
643
WGCA42 TJSJ 080332
FLWSJU
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Juan PR
1132 PM AST Tue May 7 2024
PRC047-143-145-080900-
/O.EXT.TJSJ.FA.W.0021.000000T0000Z-240508T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Corozal PR-Vega Alta PR-Vega Baja PR-
1132 PM AST Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT UNTIL 5 AM AST WEDNESDAY...
* WHAT...Flooding caused by water surges along Rio Cibuco due to
previous excessive rainfall continues.
* WHERE...A portion of Puerto Rico, including the following
counties, Corozal, Vega Alta and Vega Baja.
* WHEN...Until 500 AM AST.
* IMPACTS...Low-water crossings are inundated with water and may not
be passable. Expect many areas of slow moving or standing water.
It will take several hours for all the water from these storms to
work through local drainage systems in urban areas.
* ADDITIONAL DETAILS...
- At 1131 PM AST, Doppler radar and automated rain gauges
indicated heavy rain due to River Flooding. Flooding is
already occurring in the warned area. Between 1 and 3 inches
of rain have fallen.
- Additional rainfall amounts up to 1 inch are possible in the
warned area.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1849 6632 1838 6631 1838 6632 1837 6632
1837 6631 1837 6630 1831 6629 1829 6636
1832 6637 1833 6636 1834 6638 1849 6643
$$
YZR914
WGCA42 TJSJ 080857
FLWSJU
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Juan PR
457 AM AST Wed May 8 2024
PRC047-143-145-081100-
/O.EXT.TJSJ.FA.W.0021.000000T0000Z-240508T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Corozal PR-Vega Alta PR-Vega Baja PR-
457 AM AST Wed May 8 2024
...FLOOD WARNING NOW IN EFFECT UNTIL 7 AM AST THIS MORNING...
* WHAT...Flooding caused by water surges along Rio Cibuco due to
previous excessive rainfall continues.
* WHERE...A portion of Puerto Rico, including the following
counties, Corozal, Vega Alta and Vega Baja.
* WHEN...Until 700 AM AST.
* IMPACTS...Low-water crossings are inundated with water and may not
be passable. Expect many areas of slow moving or standing water.
It will take several hours for all the water from these storms to
work through local drainage systems in urban areas.
* ADDITIONAL DETAILS...
- At 454 AM AST, gauge reports indicated the river is receding
but still elevated. Flooding is still occurring in the warned
area. Between 1 and 3 inches of rain have fallen yesterday.
- Flooding impacts will continue, but no additional rainfall is
expected at the moment.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1849 6632 1838 6631 1838 6632 1837 6632
1837 6631 1837 6630 1831 6629 1829 6636
1832 6637 1833 6636 1834 6638 1849 6643
$$
YZR828
WGCA42 TJSJ 081043
FLWSJU
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Juan PR
643 AM AST Wed May 8 2024
PRC047-143-145-081200-
/O.EXT.TJSJ.FA.W.0021.000000T0000Z-240508T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Corozal PR-Vega Alta PR-Vega Baja PR-
643 AM AST Wed May 8 2024
...FLOOD WARNING NOW IN EFFECT UNTIL 8 AM AST THIS MORNING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Corozal, Vega Alta and Vega Baja.
* WHEN...Until 800 AM AST.
* IMPACTS...Low-water crossings are inundated with water and may not
be passable. Expect many areas of slow moving or standing water.
It will take an hour for all the water from these storms to work
through local drainage systems in urban areas.
* ADDITIONAL DETAILS...
- At 641 AM AST, Gauge reports indicated heavy rain due to
River Flooding. Flooding is already occurring in the warned
area.
- Flooding impacts will continue across PR-688 in Sabana,
across some section in Almirante and the PR-160, but no
additional rainfall is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1849 6632 1838 6631 1838 6632 1837 6632
1837 6631 1837 6630 1831 6629 1829 6636
1832 6637 1833 6636 1834 6638 1849 6643
$$
LIS856
WGCA82 TJSJ 081154
FLSSJU
Flood Statement
National Weather Service San Juan PR
754 AM AST Wed May 8 2024
PRC047-143-145-081204-
/O.EXP.TJSJ.FA.W.0021.000000T0000Z-240508T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Corozal PR-Vega Alta PR-Vega Baja PR-
754 AM AST Wed May 8 2024
...FLOOD WARNING WILL EXPIRE AT 8 AM AST THIS MORNING...
The Flood Warning will expire at 8 AM AST this morning for a portion
of Puerto Rico, including the following areas, Corozal, Vega Alta
and Vega Baja.
Flood waters have receded. Please continue to heed remaining road
closures.
&&
LAT...LON 1849 6632 1838 6631 1838 6632 1837 6632
1837 6631 1837 6630 1831 6629 1829 6636
1832 6637 1833 6636 1834 6638 1849 6643
$$
LISWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at May 7, 3:46 AM CDT, 10 hours 7 minutes earlier.
Area forecast discussion, May 7, 3:46 AM CDT, 10 hours 7 minutes before
Area Forecast Discussion National Weather Service San Juan PR 446 AM AST Tue May 7 2024 .SYNOPSIS... A wet and unstable weather pattern will continue across the islands through at least mid-week due to an approaching mid- to upper-level trough and abundant tropical moisture. The risk of flooding will be elevated to locally significant due to already saturated soil and much above-normal river levels. Temperature- wise, due to the high moisture content, places without rain activity may experience above-normal heat indices (thus apparent temperatures) that surpass 100 degrees Fahrenheit. Pulses of northeasterly swells propagating across the Atlantic Ocean will arrive later tonight through the weekend, likely causing life-threatening rip currents along the north—and east- facing beaches in PR and the USVI. && .SHORT TERM...Today through Thursday... During the overnight hours, calm conditions have persisted over most of the islands, however, showers have continued over local waters. Some of those showers moved inland, especially over eastern PR, Vieques, and San Juan vicinity, leaving approximately 1.0 to 1.5 inches of additional rain. Flood warnings remain in effect along the Rio Cibuco, Rio Grande de Manati, and Rio Guanajibo. We urge citizens to stay informed and not cross flooded roads. The forecast remains on track during the short-term period. A wetter and more unstable pattern will persist with an elevated to significant risk of flooding through midweek. Plenty of moisture will remain present today and Wednesday with above than normal values of precipitable water (around 2.0 to 2.4 inches). Based on the latest weather models, high pressure over the western Atlantic will maintain light to moderate easterly to northeasterly winds at the surface. On the other hand, an upper-level trough will continue to swing by our region through mid-week, keeping favorable conditions aloft for the wet and unstable pattern to prevail this afternoon into Wednesday. In addition, mid-level temperatures will drop to around -8 degrees Celsius tonight enhancing the potential for thunderstorm development. Please note that due to already saturated soils and much above normal river streamflows, any brief period of moderate to locally heavy rain or persistent light rainfall could lead to dangerous flooding problems, as well as sudden mudslides and landslides in areas of steep terrain. For that reason, we encourage residents and visitors to remain weather-aware and informed about these potential hazards. Be alert for any possible issuance of flood products. During tonight's period, expect a similar scenario in comparison with last night, where shower and isolated thunderstorm activity shift to the local waters and coastal areas of northern and eastern Puerto Rico, Vieques, Culebra, and the U.S. Virgin Islands. By Thursday, improving weather conditions are expected to develop as the mid to upper-level trough moves away and a mid-to-upper-level ridge builds and dominates across the region. Moisture levels should drop to near-normal levels, resulting in a more stable atmosphere and hopefully a break from the current conditions. Any afternoon convection that could develop will be due to local effects and sea breeze variations. Temperature-wise, hot and humid conditions will prevail throughout the period. Daytime highs in the upper 80s to low 90s along the coastal/urban areas and lows in the upper 70s to low 80s along the higher terrains. Combined with above-than-normal moisture, heat indices may reach 100ºF or higher across coastal areas of Puerto Rico as well as the rest of the islands through the period. .LONG TERM...Friday through Tuesday Model guidance suggests a mid- to upper-level ridge is trying to build over the Northeast Caribbean Friday into the weekend, promoting stable conditions and potentially bringing relief from the current weather conditions. Once again, GFS Total Precipitable Water guidance suggests returning the climatological values for this time of year, with the advection of occasional patches of increased moisture. Combining high moisture content with the typical upper 80s to low 90s maximum air temperatures will result in heat indices between 100-107 Fahrenheit or even higher, especially during the daily maximum heating, across the USVI and PR's urban and coastal areas where no significant rain is observed. Although we expect variable weather conditions with a mixture of sunshine/clear skies and clouds each day, local effects and sea breeze fluctuations may promote strong afternoon convection each day. Furthermore, the advection of a cooler air mass across the above-normal warmer sea surface temperature may result in frequent nighttime showers, affecting the windward sections and local waters each night. The NASA aerosol optical thickness (AOT) guidance suggests the arrival of an air mass with possible African Dust Particles by the upcoming weekend, which may extend into next week. && .AVIATION... (06Z TAFS) Mostly VFR conditions expected this morning but VCSH should continue near TJSJ and USVI sites. The potential for VCTS and showers are expected to increase during the afternoon across all sites. VCTS/TSRA may continue to promote tempo MVFR to brief IFR conditions later today. Higher winds and reduced vis near thunderstorms. E to NE surface winds at 10-15 kts, and then becoming lighter and more variable at night. && .MARINE... The surface high-pressure building north of the islands from the Western to Central Atlantic will maintain a shearline south of the islands across the Northeast Caribbean, promoting light to moderate trade winds. Pulses of northeasterly swell will spread across the regional waters later tonight onward. Unsettled weather conditions due to strong thunderstorms are likely (especially during the afternoon and evening) today and tomorrow. && .BEACH FORECAST... Expect increasing seas of 3 to 4 feet across most of the local beaches in the Atlantic, mainly from the northeast, at 6 to 8 seconds. Across the Caribbean, seas will range around 2 feet from the east to southeast at 6 to 8 seconds. Therefore, we expect the risk of rip currents to increase to moderate today. Pulses of northeast swells, with wave periods of 10 to 13 seconds, will increase the risk of rip currents to moderate from late tonight into next weekend across the north and east-facing beaches of PR and the USVI. There is still a possibility of a high risk of rip currents during that period; it's crucial to monitor the beach forecast for possible updates to the expected conditions as the coastal hazards can change rapidly. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && SHORT TERM/AVIATION...YZR Synopsis/LONG TERM/MARINE/BEACH FORECAST....CAM
Hazardous weather outlook, May 7, 4:16 AM CDT, 9 hours 37 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 512 AM AST martes 7 de mayo de 2024 AMZ711>745-PRZ001>013-080915- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 512 AM AST martes 7 de mayo de 2024 Esta perspectiva sobre las condiciones peligrosas del tiempo es para sectores de Puerto Rico. .DÍA UNO...Hoy y esta noche .Rayos...Numerosas tormentas eléctricas posibles a través de las islas y las aguas circundantes. Planee detener toda la actividad al aire libre y mudarse a refugios. .Lluvia Excesiva...Inundaciones repentinas amenazantes a la vida, posiblemente entrando en estructuras y cortando vecindarios. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas costeras y urbanas. Agotamiento por calor es posible con una exposición prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de olas particularmente a lo largo de las playas desde el noroeste hasta el este de Puerto Rico y Culebra. .DÍAS DOS A SIETE...miércoles a lunes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas variará entre moderado y alto la próxima semana desde hoy en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan. AMZ716-726-VIZ001-002-080915- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 512 AM AST martes 7 de mayo de 2024 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para sectores de las Islas Vírgenes Americanas. .DÍA UNO...Hoy y esta noche .Rayos...Tormentas eléctricas aisladas a dispersas posibles a través de las aguas locales. Esté atento a las tormentas eléctricas en su área y esté preparado para buscar refugio. .Lluvia Excesiva...Acumulación de agua en carreteras y áreas de mal drenaje a través de Santa Cruz. Las inundaciones urbanas y de riachuelos son posibles. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas urbanas y costeras. Agotamiento por calor es posible con una exposición prolongada. .DÍAS DOS A SIETE...miércoles a lunes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas aumentará a moderado desde el miércoles en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan.
In the hours before
Local storm report, May 7, 1:02 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
202 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM Flood 1 NNW Trujillo Alto 18.38N 66.03W
05/07/2024 San Juan PR 911 Call Center
911 CALL CENTER REPORTED A FLOODED ROAD
PR-181 NEAR NATIONAL LUMBER.
&&
LISLocal storm report, May 7, 1:18 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
218 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM Flash Flood 2 E San Juan 18.40N 66.04W
05/07/2024 San Juan PR 911 Call Center
911 Call Center reported CLL Jose B Acevedo
flooded with water entering residencies.
&&
CVBLocal storm report, May 7, 1:21 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
221 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Flash Flood 2 ESE San Juan 18.40N 66.04W
05/07/2024 San Juan PR 911 Call Center
911 Call Center reported that Ave de Diego
right by the San Fracisco Hospital was
completely flooded. The report said that
people were trapped.
&&
CVBThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:01 PM CDT | Areal Flood Warning | JSJ | 11 hr | |
| May 6, 11:09 PM CDT | Areal Flood Warning | JSJ | 5 hr | |
| May 7, 1:20 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 7, 8:33 AM CDT | Areal Flood Advisory | JSJ | 57 min | |
| May 7, 11:57 AM CDT | Areal Flood Advisory | JSJ | 34 min | |
| May 7, 12:29 PM CDT | Areal Flood Advisory | JSJ | 39 min | |
| May 7, 12:31 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| May 7, 12:35 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 12:37 PM CDT | Areal Flood Advisory | JSJ | 28 min | |
| May 7, 12:40 PM CDT | Areal Flood Advisory | JSJ | 21 min | |
| May 7, 1:01 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 1:05 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 1:08 PM CDT | Flash Flood Warning | JSJ | 103 min | |
| May 7, 1:10 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 1:28 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 1:56 PM CDT | Areal Flood Warning | JSJ | 32 hr | |
| May 7, 1:56 PM CDT | Areal Flood Advisory | JSJ | 70 min | |
| May 7, 2:30 PM CDT | Areal Flood Advisory | JSJ | 34 min | |
| May 7, 2:49 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 7, 2:51 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 7, 3:04 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 3:06 PM CDT | Flash Flood Warning | JSJ | 106 min | |
| May 7, 3:19 PM CDT | Flash Flood Warning | JSJ | 116 min | |
| May 7, 3:22 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 3:30 PM CDT | Areal Flood Warning | JSJ | 13 hr | |
| May 7, 3:35 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 3:37 PM CDT | Areal Flood Advisory | JSJ | 63 min | |
| May 7, 3:39 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 4:04 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 4:06 PM CDT | Areal Flood Advisory | JSJ | 43 min | |
| May 7, 4:40 PM CDT | Flash Flood Warning | JSJ | 57 min | |
| May 7, 4:46 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 4:52 PM CDT | Areal Flood Advisory | JSJ | 113 min | |
| May 7, 5:04 PM CDT | Areal Flood Warning | JSJ | 11 hr | |
| May 7, 5:11 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 5:13 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 5:37 PM CDT | Areal Flood Advisory | JSJ | 53 min | |
| May 7, 5:54 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| May 7, 6:19 PM CDT | Areal Flood Advisory | JSJ | 116 min |
Nearby
Areal Flood Warnings in Puerto Rico, 2024Every areal flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.